# SDR ASAA2016052716862

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 21,403 hours, 6,290 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL, AIR CONDITION AND MASTER CAUTION ILLUMINATED ALONG WITH RT PACK LIGHT. ALL LIGHTS EXTINGUISHED UPON RESET.  ACFT GROUNDED.  NR 2 ZONE TEMP CONT LOGGED TCV FAULT, CLEARED AND TESTED NML IAW AMM 21-61-00, GROUND CONFIRMATION SUCCESSFUL.
